# SDR A6WA201040714

- Difficulty date: September 25, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 1,719,204 hours, 16,092 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH TUBE FITTINGS ON RBL9 OTBD SIDE AT FS461 IS CRACKED.  R & R FITTING FS461, 9, IAW SRM 51-42-20.
